# SDR IPXA2020101561314

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1/2 CENTER WING BOX UPPER SKIN AT STA 1236 AND XCW= -81 FWD OF STR 15R HAS CORROSION.  REMOVED CORROSION AND REPAIRED, IAW VT-SAA EA 011-5730-01-A8610 REV I/R AND EO MD11-7530-78141-A.
